# SDR RAIA0006001

- Difficulty date: June 3, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 12,031 hours, 12,320 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Pod
- Part time: 14,844 hours, 18,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6153-JFK  POD SMOKE CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED, NO EVIDENCE OF SMOKE NOTED.  MAINTENANCE REPLACED POD SMOKE DETECTOR.
